MAUDE Adverse Event Report: THE SPECTRANETICS CORPORATION SPECTRANETICS SLS LASER SHEATH

THE SPECTRANETICS CORPORATION SPECTRANETICS SLS LASER SHEATH
Model Number 500-012
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code Radiation Exposure, Unintended (3164)
Date of Event 04/27/2018
Type of Reportable Event Malfunction

Brand Name
SPECTRANETICS SLS LASER SHEATH
Common Device Name
SLS
Manufacturer (Section D)
THE SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
MDR Report Key7611011
Report Number1721279-2018-00076
Device Sequence Number16173480
Product Code MFA
UDI-Device Identifier00813132020309
UDI-Public00813132020309
Initial Reporter CountryTW
PMA/510(K) Number
P960042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/27/2018
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date08/04/2018
Device Model Number500-012
Device Catalogue Number500-012
Device Lot NumberFJJ16G29A012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2018
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number0
Concomitant Medical Products
and Therapy/Usage Dates
SPECTRANETICS CVX-300 EXCIMER LASER
Outcome Attributed to Adverse Event Other;
Patient Age42 YR
Patient Weight72
Date Report Sent to FDA01/01/2005